Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had lymphoma. Took treatment. Cured. Diabetic. Giving Vancomycyn for staphylococcus. Safe for diabetics?

a person had lymphoma 5years ago, got the treatment, had diabetes since then, last year lymphoma came back, had a fever, needed bone marrow transplant, did not have one, as needed two more chemotherapies, had only one chemotherapy , got sick, was not responding for a while, then got better, was in rehab , then home, last week was admitted to hospital with dehydration , found bacteria Staphylococus hominis, petscan shows no trace of lymphoma, giving him demeclocycline twice a day and vancomycyn once a day for staphylococus, is it ok for someone with diabetes, how long can it take to get Staphylococus hominis population that he could have gotten through skin or air to die out completely
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Your friend had lymphoma which was treated completly.He is diabetic and has developed staph infwection and has been prescribed Demeclocycline twice a day and vancomycyn once a day.These antibiotics are safe in patient of diabetes.Diabetics are high risk patint for infection and infection in diabetic patient should be treated with strong antibiotics .
Infection will take 4 to 5 days maximum upto 1 week to get completely treated.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor